# SDR 98UAL900527

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 831A0S
- Condition: Leaking
- Location: Slide/Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP OVERHAUL OF A SLIDE/RAFT, THE TOP TUBE PRESSURE TEST VALVE BODY (P/N 831A0S), WAS FOUND TO BE LEAKING AT THE BASE OF THE VALVE BODY.
